Ask an expert
Question

23 Jan 2013

Skin
Hi there

A couple of years ago I went of Dianne and I think a couple of weeks later or days? I started to get this small red patch that burned a lot and started to scar, I went back on Dianne and was put on other birth control and acne medicine however it didn’ t get better but got as big as my finger nail and was there for three years burning and stopping, burning again etc until it went away cleared up and left and ugly scar. Later I got a small one on my other side of my face. My question I want to go back on Dianne but am very scared that it’ s going to happen again if I go off it. Dianne didn’ t cause any pigmentation but the other brand did badly Is it possible that the Dianne caused the red patch? Thanks
Answer 906 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

GG

I am unsure if the Dianne caused the red patch and I suggest that you consult a dermatologist, as it is possible that you have a form of eczema.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17879 votes
Vote